# SDR CALA2013091091185

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 51,835 hours, 20,807 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid Valve
- Part number: S4340092003
- Part serial: 5
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

'G' SYSTEM FLUID LOSS, RTFL  FOUND SOLENOID VALVE OF THE PTU BROKEN.  REPLACED IAW MM. REPLACED PUMP IAW MM.  RE-INITIALIZED SYSTEM & ACCOMPLISHED AVEC TEST & OK NO MESSAGES.
